# SDR MALA976283

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Jack
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG UP AND LOCKED INDICATION INOP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND ICE AROUND UPLOCK JACK.  CLEANED AND LUBED LT AND RT UPLOCK JACKS.  INSPECTED MAIN GEARS.  OPS CHECKS GOOD.
